Options
Multikulturelle Überzeugungen
Hachfeld, Axinja; Schroeder, Sascha; Anders, Yvonne; u. a. (2012): Multikulturelle Überzeugungen, in: Zeitschrift für Pädagogische Psychologie, Göttingen: Hogrefe, Jg. 26, Nr. 2, S. 101–120, doi: 10.1024/1010-0652/a000064.
Faculty/Chair:
Author:
Title of the Journal:
Zeitschrift für Pädagogische Psychologie
ISSN:
1664-2910
1010-0652
Publisher Information:
Year of publication:
2012
Volume:
26
Issue:
2
Pages:
Language:
German
Type:
Article
Activation date:
February 11, 2022
Permalink
https://fis.uni-bamberg.de/handle/uniba/53204